# SDR ASOA2012072001947

- Difficulty date: July 16, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 19,901 hours, 18,888 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Condition: Binding
- Location: Nlg
- Part time: 986,592 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE ON TAKEOFF.  NOSE GEAR DID NOT RETRACT.  COMPLIED WITH CHECKLIST.  ALL GEAR DOWN AND LOCKED.  LANDING GEAR RETRACTION SYSTEM.  ENROUTE,  DIVERTED DUE TO MX,  EMERGENCY DECLARED.  R & R UPPER AND LOWER TQ LINKS IAW AMM 32-21-10.  ADJUSTED NLG UPLOCK IAW AMM 32-32-05 AND SERVICED NLG IAW AMM 12-12-32.  OPS CHECKED GOOD.
